# SDR BSYR201307020001

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: General aviation
- Aircraft: N102CR
- Make and model: Cessna 210
- Aircraft serial: 21064745
- Aircraft time: 9,657 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ENGINE STARTED RUNNING ROUGH.  DIVERTED AND LANDED SAFELY WITHOUT INCIDENT.  OPEN.
